CSpace

Browse/Search Results:  1-1 of 1 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Simpson's method for fractional differential equations with a non-singular kernel applied to a chaotic tumor model 期刊论文
PHYSICA SCRIPTA, 2021, 卷号: 96, 期号: 12, 页码: 19
Authors:  Arshad, Sadia;  Saleem, Iram;  Defterli, Ozlem;  Tang, Yifa;  Baleanu, Dumitru
Favorite  |  View/Download:23/0  |  Submit date:2022/04/02
fractional operator with the non-singular kernel  numerical approximation  stability analysis  convergence analysis  tumor model  chaos